# SDR COZA20120522009

- Difficulty date: May 20, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N737KA
- Make and model: Boeing 737-7BX
- Aircraft serial: 30740
- Aircraft time: 24,806 hours, 16,138 cycles
- System (JASC): 3160 · Central Display
- Part: Deu
- Part number: 4081600930
- Part serial: 31114913
- Condition: Inoperative
- Location: E&E Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DISPLAY SOURCE MESSAGE DISPLAYED IN FLIGHT AND REVERTED TO CDS FAULT ON GROUND.  REPLACED DEU NR 1 P/N 4081600-930.  OPERATIONAL CHECK NORMAL.
